# SDR BB060075

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 40,403 hours, 16,700 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Gra
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 773, PHL-LAS: ON APPROACH, RECEIVED LEADING EDGE DISAGREE MESSAGE.  EXECUTED GO-AROUND.  WHEN CREW BEGAN TO SELECT ALTERNATE FLAP SWITCH, FLAP NEEDLES MATCHED AGAIN AND SYSTEM OPERATED NORMALLY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 12 GRA OVERLOAD INDICATOR TRIPPED.  ACCOMPLISHED RESET, AND NO FURTHER FAULTS NOTED.
